# SDR REXA2025012300080

- Difficulty date: December 1, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OVER STGR19R BTW FS295 / FS310  STGR19R BTW FS280 / FS319 WAS REPAIRED PER CRJ700 SRM 53-00-03-201-001-A01
